# SDR SWAA2025011383933

- Difficulty date: January 7, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,940 hours, 30,203 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mount
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INSTALL STATION 706 FITTING P/N 144A1560-11 UPPER FAIRING SUPPORT ROD BEARING MOUNT HOLE ELONGATED.<[01] REF EA 25-153-00048 R/R UPPER FAIRING SUPPORT ROD BEARING;[02] REF EA 25-13-00048 R/R UPPER FAIRING SUPPORT ROD BEARING 12 MONTH TLD INSTALLED REF 25-153-00048-DTI
